# SDR HEEA0015547

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 6223201001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER DROPS OFF LINE.
